Please use this identifier to cite or link to this item:
Type: Journal article
Title: Key distribution patterns using Minkowski planes
Author: O'Keefe, Christine M.
Citation: Designs, Codes and Cryptography. 5(3):261-267
Publisher: Kluwer Academic Publishers
Issue Date: 1995
ISSN: 0925-1022
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.